MathSciNet Relay Station
MathSciNet bibliographic data
MR1081043 65U05
Donoho, David L.; Nussbaum, Michael Minimax quadratic estimation of a quadratic functional. J. Complexity 6 (1990), no. 3, 290–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement